MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.30ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MIC; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.30ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MIC; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33038
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Chemical Exposure (2570); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event involved a 7" (18 cm) appx 0.30ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, luer lock, non-dehp tubing.Leaking was reported when using the microclave while putting in an iv and attaching the device and then priming/flushing normal saline.The patient was receiving docetaxel and had drips on arm at connections, they used soap and water to wash.Their usual set up was with an unspecified angi cath and this j loop connected to non-pvc alaris tubing.There was also slight delay as the nurse donned ppe, switched out jloop and then administered rest of infusion.It was stated that they could not figure out if there may be a "crack" on the device or just part of the plastic that is supposed to be there.There was no harm as a result of the complaint issue.
 
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.Section e additional contact: (b)(6).
 
Additional Manufacturer Narrative
Corrected information can be found in h6 health effect - clinical code.
 
Additional Manufacturer Narrative
Received two used devices for evaluation.A crack was observed on each of the female luers of the samples.The reported complaint of a leak could be confirmed.The returned extension set was observed to have a crack on the female luer.The probable cause is due to a material issue on a vendor supplied part.The lot history was reviewed.No nonconformities were identified have contributed to the reported complaint.

Brand Name
7" (18 CM) APPX 0.30ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MIC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21996194
Report Number9617594-2025-00967
Device Sequence Number8480021
Product Code FPA
UDI-Device Identifier00887709037281
UDI-Public(01)00887709037281(17)291101(10)14218527
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33038
Device Lot Number14218527
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer04/11/2025
08/08/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date05/09/2025
09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DOCETAXEL, MFR UNK; NORMAL SALINE, MFR UNK; UNSPECIFIED ANGI CATH, MFR UNK; UNSPECIFIED NON-PVC IV TUBING/LINE, MFR ALARIS
Patient SexUnknown